Jump to content
mrbobfisher

mrbobfisher

New New
  • Joined:
  • Last Visited:
  • 3

    Content

  • 0

    Articles

  • 363

    Visitors

  • 0

    Followers

  • 0

    Points

mrbobfisher's Latest Activity

  1. Hey guys I have been scavenging the internet trying to find information on a clinical scenario I encountered recently and wanted to see if I could get some feed back. I am a new graduate RN working in a LTC facility and I encountered a situation in which a patient who was on IV Meropenem was discovered to have a new red Maculopapular rash on the left side of her body. There were 3 patches, painless, and about 2x10 inches unilaterally on the left side. The patient had no other symptoms. I thought it could be an allergic reaction to the antibiotic so I called the MD around midnight to let them know about it, and the doc blew up on me saying I shouldn't have called at that time. MD ended up ordering CBC but didin't D/C the abx. Is this something that deserves a phone call to the MD at midnight or should I have waited until morning? What do you guys think?
×